MathSciNet Relay Station
MathSciNet bibliographic data
MR1460186 (98h:90118) 90D44 (54C65)
Zheng, Xiyin Approximate selection theorems and their applications. J. Math. Anal. Appl. 212 (1997), no. 1, 88–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement